Shibo Liu
Shibo Liu
School of Mathematical Sciences, Xiamen University
Verified email at xmu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Existence results for fractional p-Laplacian problems via Morse theory
A Iannizzotto, S Liu, K Perera, M Squassina
Advances in Calculus of Variations 9 (2), 101-125, 2016
1412016
On superlinear problems without the Ambrosetti and Rabinowitz condition
S Liu
Nonlinear Analysis: Theory, Methods & Applications 73 (3), 788-795, 2010
1022010
Infinitely many solutions for a superlinear elliptic equation
SB Liu, SJ Li
ACTA MATHEMATICA SINICA-CHINESE EDITION- 46 (4), 625-630, 2003
852003
Existence of solutions to a superlinear p-Laplacian equation
S Liu
Electron. J. Differential Equations 66 (6), 2001
762001
On superlinear Schrödinger equations with periodic potential
S Liu
Calculus of Variations and Partial Differential Equations 45 (1-2), 1-9, 2012
682012
On superlinear p (x)-Laplacian equations in RN
CO Alves, S Liu
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2566-2579, 2010
652010
On ground states of superlinear p-Laplacian equations in RN
S Liu
Journal of mathematical analysis and applications 361 (1), 48-58, 2010
622010
The existence of multiple solutions to quasilinear elliptic equations
J Liu, S Liu
Bulletin of the London Mathematical Society 37 (4), 592-600, 2005
572005
Multiple solutions for coercive p-Laplacian equations
S Liu
Journal of mathematical analysis and applications 316 (1), 229-236, 2006
552006
Nontrivial solutions of Kirchhoff type problems
J Sun, S Liu
Applied Mathematics Letters, 2012
502012
Nontrivial solutions of superlinear p-Laplacian equations
F Fang, S Liu
Journal of mathematical analysis and applications 351 (1), 138-146, 2009
492009
EXISTENCE OF SOLUTIONS FOR ASYMPTOTICALLY ‘LINEAR’ -LAPLACIAN EQUATIONS
S Liu, S Li
Bulletin of the London Mathematical Society 36 (1), 81-87, 2004
372004
On an asymptotically linear elliptic Dirichlet problem
Z Zhang, S Li, S Liu, W Feng
Abstract and Applied Analysis 7 (10), 509-516, 2002
262002
On the existence of solutions to a fourth-order quasilinear resonant problem
S Liu, M Squassina
Abstract and Applied Analysis 7 (3), 125-133, 2002
252002
Remarks on multiple solutions for elliptic resonant problems
S Liu
Journal of mathematical analysis and applications 336 (1), 498-505, 2007
242007
Critical groups at infinity, saddle point reduction and elliptic resonant problems
S Liu, S Li
Communications in Contemporary Mathematics 5 (05), 761-773, 2003
182003
Standing waves with large frequency for 4-superlinear Schrödinger–Poisson systems
H Chen, S Liu
Annali di Matematica Pura ed Applicata (1923-) 194 (1), 43-53, 2015
162015
An elliptic equation with concave and convex nonlinearities
S Liu, S Li
Nonlinear Analysis: Theory, Methods & Applications 53 (6), 723-731, 2003
162003
Nontrivial solutions for elliptic resonant problems
S Liu
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 1965-1974, 2009
152009
Existence and multiplicity of solutions for asymptotically linear Schrödinger–Kirchhoff equations
Y Wu, S Liu
Nonlinear analysis: real world applications 26, 191-198, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20